International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 1, 37-46

Dasharath Singh, Muideen Aliyu
      An explication of the category Chu(Set,2)
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 1, 37-46
      http://dx.doi.org/10.12988/ijcms.2015.412121

Copyright © 2015 Dasharath Singh and Muideen Aliyu. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.